# SDR DALA2016092606905

- Difficulty date: September 25, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 49,138 hours, 16,288 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE ON SEAT 23 DEF.  TROUBLESHOT EMERGENCY LIGHT AND FOUND ONE GROUND WIRE BROKEN. REPAIRED BROKEN WIRE IAW SWPM 20-10-3 PAGE 7 TO 9, AND WDM 33-51-21 PG 1 SH3. PERFORMED EMERGENCY LIGHTS OPS TEST, TESTED GOOD.
